# SDR CA031113009

- Difficulty date: November 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 27,247 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON FLT FROM YYZ TO DELLI, 3HRS INTO FLT, NR 4 ENG ROLLED BACK TO 75 PERCENT N1 THEN RECOVERED APROX 1,500 NM FROM DESTINATION.  LATER ENG OIL FILTER CLOGGED LT CAME ON THEN ENG REDUCED TO 67 PERCENT FOR REST OF FLT. DURING DESCENT NR 4 ENG SHUTDOWN. ENGINE, MANPOWER AND EQUIPMENT ENROUTE FOR ENG CHANGE.
